# SDR HALA2022022200052

- Difficulty date: February 21, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 20,955 hours, 3,294 cycles
- System (JASC): 7400 · Ignition System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS (IGNITER) -  "B" IGNITER ON #2 ENG FAILED ON START - RESTART OK ON "AB" // REMOVED AND REPLACED #2 ENG "B" IGNITER PLUG. OPS CHECK AND SECURITY CHECK GOOD. REF AMM 74-21-51.
